skin-hair-icon
Redness problem
I have pimple and redness problem on my cheeks..I consulted dermatologist and using medicine saferet and azipic and glocin gel..but even whenever I applied glocin gel my cheeks seems red little bit..so what should I do?? Saferet medicine is for redness..I m getting good results but I have doubts on glocin gel..I have too sensitive skin..
3275 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Apply glocin at night for 1 hour only and wash off. Apply the other two on alternate days.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Reduce redness of pimples Red patches on cheeks Sudden redness of skin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.